# SDR DJFA20070011

- Difficulty date: January 18, 2007
- Submitted: January 27, 2007
- Operation: Air carrier
- Aircraft: N715TA
- Make and model: Beech 400A
- Aircraft serial: RK189
- Aircraft time: 7,665 hours, 6,271 cycles
- Engine: Pwa JT15D5
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TRIP NR 1130219 ON TAKEOFF ROLL CREW NOTED FLUCTUATION IN ELECTRICAL SYSTEM FOLLOWED BY EMERGENCY BUS FAIL AND BATT CUTOFF CAUTION LIGHTS.  TAKEOFF WAS ABORTED.  MAINTENANCE DISCOVERED WIRE HARNESS ROUTED ON LT SIDE OF THE AIRCRAFT RUNS OVER THE PILOTS PFD AND WAS CHAFING ON THE UPPER LT CORNER OF THE PFD MOUNT.  THE WIRE WAS REPAIRED AND THE HARNESS PROTECTED AND SECURED TO PREVENT FURTHER CHAFFING.
